Diophantine transference inequalities: weighted, inhomogeneous, and intermediate exponents

Research output: Contribution to journalArticlepeer-review


We extend the Khintchine transference inequalities, as well as a homogeneous-inhomogeneous transference inequality for lattices, due to Bugeaud
and Laurent, to a weighted setting. We also provide applications to inhomogeneous Diophantine approximation on manifolds and to weighted badly approximable vectors. Finally, we interpret and prove a conjecture of Beresnevich-Velani (2010) about inhomogeneous intermediate exponents.
Original languageEnglish
Pages (from-to)643-671
Number of pages29
JournalAnnali della Scuola Normale Superiore di Pisa. Classe di Scienze
Issue numberSpecial 2020
Publication statusPublished - 22 Dec 2020

Bibliographical note

© 2020 Annali della Scuola Normale Superiore. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this